# SDR AALA201806218001

- Difficulty date: June 16, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 6,144 hours, 2,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ACCUMULATOR PRESSURE LOW. CHARGED EMERGENCY ACCUMULATOR IAW AMM 52-22-00.
